Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 124, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 26, 2008, 3:57 PM EDT for Franklin County, Fulton County, Pennsylvania. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2008, 3:57 PM EDT (19:57 UTC)
- Expired
- Jul 26, 2008, 4:56 PM EDT
- In force
- 59 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Franklin County, PA, Fulton County, PA
The radar
The Sterling radar (KLWX), 100 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:58 PM EDT | TSTM WND DMG | Mercersburg, PA | UTILITY POLE AND WIRES DOWN IN THE TOWN OF MERCERSBURG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 261957
SVRCTP
PAC055-057-262115-
/O.NEW.KCTP.SV.W.0124.080726T1957Z-080726T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT SAT JUL 26 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTH CENTRAL FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 515 PM EDT
* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GREENCASTLE TO MERCERSBURG TO
BIG COVE TANNERY...AND MOVING SOUTHEAST AT 13 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MARION AND GREENCASTLE AROUND 415 PM EDT...
CLAYLICK AROUND 425 PM EDT...
MONT ALTO AROUND 445 PM EDT...
WAYNESBORO AROUND 450 PM EDT...
ROUZERVILLE AROUND 505 PM EDT...
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
522.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM
ABOUT 2 MILES SOUTHWEST OF MERCERSBURG. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH
AS A BASEMENT OR SMALL INTERIOR ROOM.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SHELTER INSIDE A STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3973 7813 3983 7819 3990 7810 3991 7791
3987 7777 3983 7747 3972 7747
TIME...MOT...LOC 1956Z 300DEG 11KT 3982 7778 3980 7796
3983 7809
$$
FORECASTER: LAMBERT2 follow-up statements
000
WWUS51 KCTP 262030
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
430 PM EDT SAT JUL 26 2008
PAC057-262039-
/O.CAN.KCTP.SV.W.0124.000000T0000Z-080726T2115Z/
FULTON PA-
429 PM EDT SAT JUL 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON COUNTY IS
CANCELLED...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3973 7805 3981 7802 3983 7799 3982 7784
3979 7765 3973 7761
TIME...MOT...LOC 2029Z 306DEG 12KT 3973 7766 3971 7784
3974 7797
$$
PAC055-262115-
/O.CON.KCTP.SV.W.0124.000000T0000Z-080726T2115Z/
FRANKLIN PA-
429 PM EDT SAT JUL 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN FRANKLIN COUNTY...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM GREENCASTLE TO CLAYLICK...
MOVING SOUTHEAST AT 14 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHERN FRANKLIN COUNTY AT 440 PM EDT
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM ABOUT 4
MILES SOUTHEAST OF CLAYLICK. WHILE NOT IMMEDIATELY LIKELY...A
TORNADO MAY DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3973 7805 3981 7802 3983 7799 3982 7784
3979 7765 3973 7761
TIME...MOT...LOC 2029Z 306DEG 12KT 3973 7766 3971 7784
3974 7797
$$
FORECASTER: LAMBERT000
WWUS51 KCTP 262056
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT SAT JUL 26 2008
PAC055-262103-
/O.CAN.KCTP.SV.W.0124.000000T0000Z-080726T2115Z/
FRANKLIN PA-
453 PM EDT SAT JUL 26 2008
...THE SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT FOR
SOUTHWESTERN FRANKLIN COUNTY UNTIL 515 PM EDT HAS BEEN CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED
SOUTHEAST INTO NORTHERN MARYLAND...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3973 7805 3981 7802 3983 7799 3982 7784
3979 7765 3973 7761
TIME...MOT...LOC 2053Z 306DEG 12KT 3968 7758 3966 7776
3969 7789
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:24 PM EDT, 33 minutes earlier.
Area forecast discussion, Jul 26, 3:24 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 324 PM EDT SAT JUL 26 2008 .SYNOPSIS... UPPER LEVEL TROF WITH A WEAK SURFACE TROF/FRONTAL REPRESENTATION WILL SLIDE EAST OF THE AREA TONIGHT. ADDITIONAL DISTURBANCES WILL DROP SOUTHEASTWARD ACROSS THE AREA FROM THE UPPER GREAT LAKES ON SUNDAY AND MONDAY BRINGING DRIER AIR INTO THE REGION. THIS PARADE OF FRONTS WILL KEEP THE WEATHER SOMEWHAT UNSETTLED FOR THE NEXT FEW DAYS WITH SCATTERED SHOWER OR AFTERNOON THUNDERSTORM CHANCES EACH DAY. MID- WEEK LOOKS FAIRLY DRY...BUT SHOWERS MAY RETURN FOR THURSDAY AND FRIDAY. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... WEAKLY FORCED CONVECTION WILL LAST INTO THE EVENING HOURS WITH A FEW STORMS CAPABLE OF PULSING HIGH ENOUGH TO PRODUCE SMALL HAIL AND GUSTY WINDS. BEST DEEP LAYER SHEAR WILL REMAIN NORTH OF THE REGION SO SEVERE THREAT REMAINS LOW. WEAK BOUNDARY LAYER WIND SHIFT WILL BE THE MAIN LOW LEVEL REFLECTION OF UPPER LEVEL TROF/DRYING...WHICH IS CURRENTLY PUSHING INTO CENTRAL OHIO. CONVECTIVE TEMPS CURRENTLY BEING REACHED OVER THE LAUREL HIGHLANDS WITH ISOLATED SHOWERS SPROUTING OVER CAMBRIA AND SOMERSET COUNTIES. THIS SHOULD CONTINUE TO BE THE CASE ELSEWHERE ACROSS THE NORTHWEST MOUNTAINS AND NORTHERN TIER THROUGH THE MID TO LATE AFTERNOON. SLIGHTLY MORE ORGANIZED ACTIVITY MAY APPROACH FROM THE WEST AS THE BOUNDARY MOVES INTO WESTERN PA. ISOLD-SCT CONVECTION WILL DIE DOWN AFTER SUNSET. BUT...LOW CLOUDS COULD HANG ON IN THE NW OVERNIGHT. OVERALL...SEVERE WEATHER THREAT IS MINIMAL...BUT DO EXPECT SOME SMALL HAIL AND SUB-SEVERE GUSTY WINDS UP TO 35KTS WITH THE TALLEST CELLS...WHICH SHOULD BE OVER THE NORTHWEST WHICH IS IN GREATER PROXIMITY TO MORE FAVORABLE SHEAR...ALLOWING SHRA/TSRA TO MORE EFFICIENTLY VENT. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM SUNDAY/... DRIER AIR AT THE SURFACE AND THE THE MAIN (ALBEIT SLIGHT) COOLING ASSOCIATED WITH THE UPPER TROF/WEAK SFC FRONT WILL HANG BACK IN THE MIDWEST TONIGHT AND PASS THROUGH ON SUNDAY...AS HEIGHTS FALL ALOFT AND THE LEFT- EXIT REGION OF A STRONG JET ON THE BACK SIDE OF THE TROUGH DROPS THROUGH OHIO. THIS WILL KEEP A CHANCE OF SHOWERS OVER MOST OF THE REGION ON SUNDAY...ESPECIALLY OVER THE EAST. CAPES ARE GENERALLY LOWER SUN AFTN WITH A BIT OF MID-LEVEL WARMING. AGAIN...MOST OF THE CONVECTION WILL DIE OFF AFTER SUNSET. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... LONGWAVE TROUGH LINGERS OVER THE REGION THROUGH THE WEEK WILL KEEP LOW POPS IN THE FORECAST WITH SEASONAL TEMPS. FIRST DISTURBANCE SLIDES THROUGH SUN NIGHT WITH SHOWERS ENDING. HIGH PRESSURE BUILDS IN AT THE SURFACE. A MINOR E-W TROF WILL DROP DOWN ON NW FLOW MONDAY AFTERNOON AND MAY CREATE SHOWERS MONDAY AFTERNOON IN THE NW. THE REST OF THE AREA WILL BE UNDER WEAK SUBSIDENCE AND WILL HAVE A VERY LOW CHC OF SHOWERS. SERIES OF WEAK SHORTWAVES SLIDE OVERHEAD MON/TUE KEEPING LOW CHANCE FOR TSTORM IN THE FORECAST. MORE SIG WAVE SLIDES THROUGH WED WITH SURFACE REFLECTION BRINGING BEST CHANCE FOR RAIN THIS WEEK. THEN CHANCE CONVECTION WILL CONINUE THU BEFORE A DRIER PERIOD FRI/SAT. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... A WEAK TROF/SFC COLD FRONT WILL APPROACH THE REGION LATE THIS AFTERNOON AND EVENING. AIR MASS WILL BE UNSTABLE THROUGH THIS EVENING ALLOWING ISOLATED TO SCATTERED SHRA/TSRA...AT FIRST OVER THE RIDGES...AND THEN SLIGHTLY MORE NUMEROUS AND ORGANIZED ALONG THE BOUNDARY LATE THIS AFTERNOON AND EVENING. REDUCTION IN CIGS/VSBYS FROM VFR TO MVFR WILL BE EXPECTED. IN AND ARND ANY TSRA CIGS/VSBYS COULD EASILY FALL BRIEFLY TO IFR. CONDS WILL RETURN TO VFR CENTRAL TO SOUTHEAST SECTIONS AFTER MIDNIGHT...WITH SOME LOCAL MVFR CIGS POSSIBLE OVERNIGHT AS THE UPPER TROF PASSES...WHILE THE NORTHWEST WILL LIKELY KEEP MVFR CIGS AND LCL IFR CIGS OVERNIGHT INTO SUNDAY MORNING. UNSETTLED WEATHER WILL CONTINUE THROUGH AT LEAST EARLY NEXT WEEK...WITH TYPICAL CONDITIONS BEING MAINLY VFR OUTSIDE OF THE CONVECTION. THEN PATCHY FOG AND HAZE RESTRICTING THINGS AT NIGHT INTO THE FEW HOURS AFTER SUNRISE. DRIER WEATHER SHOULD BUILD IN TOWARD MID WEEK AS HIGH PRESSURE SLIDES EAST. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR NEAR TERM...DEVOIR SHORT TERM...DEVOIR LONG TERM...RXR AVIATION...DEVOIR
Hazardous weather outlook, Jul 26, 3:32 AM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 332 AM EDT SAT JUL 26 2008 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-270745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 332 AM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...BUT NOT LIKELY...TODAY.
In the hours before
Special weather statement, Jul 26, 2:07 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 207 PM EDT SAT JUL 26 2008 PAZ026-034-035-261900- BEDFORD PA-FULTON PA-HUNTINGDON PA- 207 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BEDFORD...NORTH CENTRAL FULTON AND SOUTHWESTERN HUNTINGDON COUNTIES... AT 200 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF BREEZEWOOD...MOVING EAST AT 12 MPH. THIS STORM MAY PRODUCE SMALL HAIL AND WIND GUSTS TO 35 MPH. THIS STORM WILL BE NEAR HOPEWELL AROUND 215 PM...COALMONT AROUND 230 PM AND WELLS TANNERY AROUND 245 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 167 AND 171. FORECASTER: DEVOIR
Special weather statement, Jul 26, 2:52 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 252 PM EDT SAT JUL 26 2008 PAZ034>036-261945- BEDFORD PA-FRANKLIN PA-FULTON PA- 252 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BEDFORD...NORTHERN FULTON AND WEST CENTRAL FRANKLIN COUNTIES... AT 247 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF BREEZEWOOD...MOVING SOUTHEAST AT 17 MPH. THIS STORM WILL PRODUCE PEA-SIZED HAIL. BRIEF HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR SALUVIA AROUND 300 PM...HARRISSONVILLE AROUND 315 PM...MCCONNELLSBURG AROUND 330 PM AND FORT LOUDON AROUND 345 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 160 AND 180...I-70 BETWEEN MILE MARKERS 147 AND 150. THE STORM WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 522. FORECASTER: DEVOIR
Special weather statement, Jul 26, 3:42 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 342 PM EDT SAT JUL 26 2008 PAZ035-262030- FULTON PA- 342 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FULTON COUNTY... AT 338 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF BREEZEWOOD...MOVING SOUTHEAST AT 13 MPH. THIS STORM WAS LOCATED ABOUT 8 MILES TO THE WEST OF A SEPARATE SEVERE THUNDERSTORM ALONG THE FULTON...FRANKLIN COUNTY LINE. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR BIG COVE TANNERY AROUND 355 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:16 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 59 min |
| Jul 26, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 85 min |
| Jul 26, 5:31 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 89 min |
| Jul 26, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Montour, Northumberland, Union | 37 min |
| Jul 26, 6:03 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 87 min |
| Jul 26, 6:18 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.